# SDR USAA2011051291841

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 63,854 hours, 45,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD - CRACK IN FLOORBEAM UPPER TEE AT BS 665, LBL 0.7.
